Addition to my original post- help! (TMI)
I wanted to repost on here to be able to get replies easier and quicker...
Hello everyone! I recently stopped birth control pills after 2 years of being on them because my fiance and I decided to try and conceive. My last period started January 8th and ended January 12th. We don't see each other as often now, but we had sex on the 13th 19th of January. For the past 3 days I have gotten extremely thick, cloudy discharge with a jelly like consistency (for for tmi) there is A LOT of it. My nipples have also been pretty sensitive and I have had some pretty bad cramping on both sides. Even before I started the pill I never got this much or this consistency, could I be pregnant or is this a side effect of birth control? Or even ovulation?
This message was on Jan. 23rd (I was told by users it is probably ovulation)
I added additional info so here it is:
I had the supposedly "fertile mucous" on the 22-24th (and dtd on the 19th) - i heard sperm can live for up to 3 days so could this mean i am pregnant? Since my last post i have been getting a lot of cramping, i actually peed my pants from sneezing the other day :shh: along with going to the bathroom more often, and nausea. The other morning i was sitting at my desk and i got the biggest urge to get sick.. Which i proceeded to do so. Also, i had some cervical mucous today that was white (not transparent at all) and stretchy or 'elasticy' i would call it ! Anyways, i hope i get a bfp when i test .. But do you guys think Ièm just over thinking this?
Re: Addition to my original post- help! (TMI)
I Stretchy or elastic cm is normally fertile cm. I also get cramps during ovulation but not on both sides. And for the nausea, I don't know what that could be. So the symptoms sound like pregnancy but the cm sounds like ovulation.
|All times are GMT -7. The time now is 10:24 AM.|
Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0
Copyright © 2003-2012 JustMommies.com, All Rights Reserved.